# SDR HALA2015073000146

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 11,196 hours, 1,746 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Part number: LJ41491
- Condition: Ruptured
- Location: Air Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STALLED AT 30 PERCENT N3.  ON RESTART, OIL AT 6 PSI.  FOUND LOWER START AIR DUCT RUPTURED.   REMOVED  AND REPLACED THE AIR DUCT.  R & R STARTER AS PRECAUTION DUE TO FOD IAW AMM 80-11 & OPS NORMAL NO LEAKS.
